Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Applications of the covering lemma for sequences of measures


Author: W. Mitchell
Journal: Trans. Amer. Math. Soc. 299 (1987), 41-58
MSC: Primary 03E45; Secondary 03E35, 03E55
MathSciNet review: 869398
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present several applications of the covering lemma for the core model for sequences of measures, including characterizations of the large cardinal strength necessary to make the filter of closed, unbounded subsets of $ {\omega _1}$ an ultrafilter or to change the cofinality of a regular cardinal, and a characterization of the minimal inner model containing an arbitrary elementary embedding.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E45, 03E35, 03E55

Retrieve articles in all journals with MSC: 03E45, 03E35, 03E55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0869398-2
Article copyright: © Copyright 1987 American Mathematical Society